# SDR AALA202103089024

- Difficulty date: March 4, 2021
- Submitted: March 14, 2021
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 78,402 hours, 9,989 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION OF FUSELAGE SKIN NEAR WASTE SYSTEM OVERBOARD EXHAUST AFT VENT. **SUPPLEMENTAL REPORT: CORROSION OF FUSELAGE SKIN AROUND VACUUM BLOWER EXHAUST VENT AT STA 1968 BETWEEN STR 35L AND STR 36L, MEASURING L=4.7 IN, W=7.9 IN, D=0.12 IN. ACCOMPLISHED PERMANENT REINFORCING TRIPLER REPAIR IAW SRM 53-70-01-2R -- DUPLICATE SUBMITTAL OF SDR# AALA202103129011.
